A quantization for Kähler fields in static space-times
Annales de l'I.H.P. Physique théorique, Volume 45 (1986) no. 1, p. 79-97
@article{AIHPA_1986__45_1_79_0,
     author = {Basarab-Horwath, Peter and Tucker, R. W.},
     title = {A quantization for K\"ahler fields in static space-times},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {45},
     number = {1},
     year = {1986},
     pages = {79-97},
     zbl = {0617.53068},
     mrnumber = {856450},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1986__45_1_79_0}
}
Basarab-Horwath, Peter; Tucker, R. W. A quantization for Kähler fields in static space-times. Annales de l'I.H.P. Physique théorique, Volume 45 (1986) no. 1, pp. 79-97. http://www.numdam.org/item/AIHPA_1986__45_1_79_0/

[1] E. Kähler, Der innere Differentialkalkül. Rendiconti di Matematica, t. 21, 1962, p. 425-523. | MR 150681 | Zbl 0127.31404

[2] W. Graf, Differential forms as Spinors. Annales de l'Institut Henri Poincaré, t. XXIX A, 1978, p. 85-109. | Numdam | MR 512425 | Zbl 0397.53005

[3] I.M. Benn, R.W. Tucker, Fermions without Spinors. Commun. Math. Phys., t. 89, 1983, p. 341-362. | MR 709471 | Zbl 0527.58023

[4] F.W. Warner, Foundations of Differentiable Manifolds and Lie Groups. Scott, Foresman and Co. Illinois, 1971. | MR 295244 | Zbl 0241.58001

[5] L. Hörmander, Linear Partial Differential Operators. Springer-Verlag, Berlin, 1964. | MR 404822 | Zbl 0108.09301

[6] M. Reed, B. Simon, Methods of Modern Mathematical Physics I. Functional Analysis. Academic Press, New York, 1972. | MR 493419 | Zbl 0242.46001

[7] A. Lichnerowicz, Propagateurs et Commutateurs en Relativité Générale. Publications I. H. E. S. 10, 1961. | Numdam | MR 158726 | Zbl 0098.42607

[8] J. Leray, Hyperbolic Differential Equations (Princeton University). Lecture Notes, 1952. | MR 80849

[9] P. Basarab-Horwath, R.W. Tucker, Propagateurs Spinoriels et formes différentielles. C. R. Acad. Sci. Paris, t. 299, série I, 1984, p. 1029-1032. | MR 776858 | Zbl 0566.58001

[10] L. Schwartz, Théorie des Distributions, Paris, Hermann, 1966. | MR 209834

[11] S. Lang, Introduction to Differentiable Manifolds, New York, J. Wiley, 1962. | MR 155257 | Zbl 0103.15101